Translator Disclaimer
February 2005 Bounded circular distortion curves and quasidisks
Yuming CHU, Zhenjiang ZHAO
Hokkaido Math. J. 34(1): 97-101 (February 2005). DOI: 10.14492/hokmj/1285766210

Abstract

Let $D$ be a Jordan domain in $\overline R^2$ and $\Gamma=\partial D$ be the boundary of $D$. Then $D$ is a quasidisk if and only if $\Gamma$ is a bounded circular distortion curve.

Citation

Download Citation

Yuming CHU. Zhenjiang ZHAO. "Bounded circular distortion curves and quasidisks." Hokkaido Math. J. 34 (1) 97 - 101, February 2005. https://doi.org/10.14492/hokmj/1285766210

Information

Published: February 2005
First available in Project Euclid: 29 September 2010

zbMATH: 1077.30014
MathSciNet: MR2130773
Digital Object Identifier: 10.14492/hokmj/1285766210

Subjects:
Primary: 30C62

Rights: Copyright © 2005 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.34 • No. 1 • February 2005
Back to Top